# SDR QXEA200301084

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED NUTPLATE ON BOTTOM SIDE OF AFT FLOOR SUPPORT FOR PANEL 144AZ AT STATION Y21L. REPAIRED IAW DHC-8 SRM 51-20-36, 51-20-11, 51-20-16 AND 51-40-00.
